Vol. 11, No. 3, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 4, 547–726
Issue 3, 367–546
Issue 2, 185–365
Issue 1, 1–184

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Zeros of polynomials with four-term recurrence

Khang Tran and Andres Zumba

Vol. 11 (2018), No. 3, 501–518

Given real numbers b,c , we form the sequence of polynomials {Hm(z)}m=0 satisfying the four-term recurrence

Hm(z) + cHm1(z) + bHm2(z) + zHm3(z) = 0,m 1,

with the initial conditions H0(z) = 1 and H1(z) = H2(z) = 0. We find necessary and sufficient conditions on b and c under which the zeros of Hm(z) are real for all m, and provide an explicit real interval on which m=0Z(Hm) is dense, where Z(Hm) is the set of zeros of Hm(z).

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

generating functions, hyperbolic polynomials, recursive sequence
Mathematical Subject Classification 2010
Primary: 30C15, 26C10, 11C08
Received: 14 March 2017
Revised: 7 June 2017
Accepted: 19 June 2017
Published: 20 October 2017

Communicated by Kenneth S. Berenhaut
Khang Tran
Department of Mathematics
California State University
Fresno, CA
United States
Andres Zumba
Department of Mathematics
California State University
Fresno, CA
United States